# SDR FDEA202105171251

- Difficulty date: May 17, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 82,240 hours, 16,701 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2515502
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - FLAP SIDE INBOARD FLAP OUTBOARD HINGE OUTBOARD PIVOT LUG HOLE BORE   FOUND CORROSION CORROSION AT RIGHT WING - FLAP SIDE INBOARD FLAP OUTBOARD HINGE OUTBOARD PIVOT   LUG HOLE BORE (A AND B HOLE) REWORKED AND FOUND WITHIN LIMIT AS PER MD-11 CMM 57-  52-03. REPAIR BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-52-  03 AND E.A. # 1-5750-T0328656A PART 2 STEP 2A AND STEP 2B. TITLE: WINGS- FLIGHT   SURFACES- RH WING- INBD FLAP- OUTBD HINGE (FLAP SIDE) BRACKET CORROSION- PSE   57.55.01.2. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO WRI: 57509040 FOR   WORK DETAILS.
